×

On the fractional Brownian motion: Hansdorff dimension and Fourier expansion of fractional Brownian motion. (English) Zbl 1425.60037

Summary: In this paper, we determine the Hansdorff dimension by using the cantor Set and we give the Fourier expansion of fractional Brownian motion with \(0 < H \leq\frac12\).

MSC:

60G22 Fractional processes, including fractional Brownian motion
60G17 Sample path properties
28A80 Fractals
PDFBibTeX XMLCite
Full Text: Link

References:

[1] R.J Adler, G. Samorodnitsky, Super fractional Brownian motion, fractional super Brownian motion and related self-similar(super) processes, Ann.Prob. 23 (1995) 743-766. · Zbl 0841.60068
[2] E. Alos, O. Mazet, D. Nualart, Stochastic calculus with respect to fractional Brownian motion with Hurst param · Zbl 1028.60047
[3] E. Alos, D. Nualart, Stochastic integration with respect to the fractional Brownian motion, Stoch. Rep. 75 (2002) 129-152. · Zbl 1028.60048
[4] B.B. Mandelbrot, J. Van Ness fractional Brownian motion, Fractional Noises and Applications, Sia, Review; 10:422437, 1968.
[5] P. Carmona, L. Coutin, Integrale stochastique pour le mouvement borwnien fractionnaire, C. R. Acad. Sci. Paris Ser. I Math. 330 (2000) 231-236. · Zbl 0951.60042
[6] P. Cheridito, Regularizing fractional Brownian motion with a view towards stock price modelling, PhD thesis, Zurich, 2001.
[7] L. Decreusefond, Stochastic integration with respect to fractional Brownian motion, In: Doukhan, P., Oppenheim, G., Taqqu. M. (eds) Theory and Applications of Long-Range Dependence, Birkhauser, Boston (2003) 203-225. · Zbl 1033.60065
[8] L. Decreusefond, A.S. Ustuneln, Application du calcul des variations stochastiques au mouvement brownien fractionnaire, C.R. Acad. Sci. Paris Ser. I Mathy. 321 (1995) 1605-1608. · Zbl 0846.60057
[9] L. Decreusefond, A.S. Ustuneln, Stochatic analusis of the fractional Brownian motion, Potential Analysis 10 (1999) 177-214. · Zbl 0924.60034
[10] K. Dzhaparidze, H. Van Zanten, Krein’s spectral theory and the Paley-Wiener expansion for fractional Brownian motion, Ann. Prob. 33 (2005) 620-644. · Zbl 1083.60028
[11] V.V. Gorodeckii, On convergence to semi-stable Gaussian processes, Theory Prob. Appl. 22 (1978) 498-508. · Zbl 0387.60039
[12] P. Malliavin, Stochastic Analysis Springer, Berlin, 1997. · Zbl 0878.60001
[13] B.B. Mandelbrot, Fractals and Scaling i, Finance Discontinuity, Concentration, Risk. Springer, New York, 1997. · Zbl 1005.91001
[14] S. Leger, M. Pontier, Drap brownien fractionnaire, Cr. Acad. Sc. Paris, Série I, 329 (1999) 893-898. · Zbl 0945.60047
[15] Serge Cohen, Fractional fields and Applications, Springer, 2015. · Zbl 1279.60006
[16] M. Taqq, Weak convergence to fractional Brownian motion and to the Rosenblatt process, Z. Wahr. verw. Gebiete 31 (1975) 287-302. · Zbl 0303.60033
[17] Yuliya S. Mishura Stochastic Calculus for Fractional brownian Motion and Related, Springer, 2008. · Zbl 1138.60006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.